# SDR VTZA96054

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41019
- Engine: Garrtt TPE33114
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Contl Unit
- Part number: 310590U6
- Condition: Out Of Adjust
- Location: Lt Engine
- Part time: 282 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

IAD/RDU - FLT 6576 - DURING TAKEOFF AT 0855 HOURS ON 12-29-95, ABORTED TAKEOFF DUE TO LEFT IEC CAP LIGHT ILLUMINATING DURING TAKEOFF.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE ADJUSTED THE FLIGHT IDLE FUEL FLOW.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
